# SDR FDEA2019101742642

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 49,739 hours, 22,767 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 3215894
- Condition: Leaking
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

STARTED BOTH ENGINES WITH BRAKES SET. ON SELECTION  OF AFTER START FLAPS 5, MASTER CAUTION, R HYD SYS  PRESS, R HYD RSVR PRESS, R HYD QTY  HYD QTY L 0.94 - C 1.01 - R 0.0 RF  HYD PRESS L 2910 - C 3110 - R 30
